# SDR 2003F00226

- Difficulty date: February 27, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N699DA
- Make and model: Lear 60LEAR
- Aircraft serial: 237
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT BEGAN ITS TAKEOFF ROLL, AT TAKEOFF POWER THE WHEELS BROKE GROUND AND THE PRESSURIZATION BEGAN TO DRIVE THE CABIN TO SEA LEVEL.  THE CABIN BEGAN TO PRESSURIZE AT A RAPID RATE WITH BLEED AIR FORM THE ENGINES ON POWER UP.  NO POSITIVE REASON WAS IDENTIFIED.  THE AIRCRAFT RETURNED TO THE DEPARURE RAMP AND THE MX DEPARTMENT PERFORMED A CABIN PRESSURIZATION OPERATIONAL CHECK IAW THE LEAR 60 MX MANUAL, 21-30-00, PAGE 215.  NO DEFECTS WERE NOTED, AND THE DISCREPANCY COULD NOT BE DUPLICATED.  THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
